Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Lower back pain, pain shooting down legs, shin. Taking cataflam, mobic. Cure for pain?

Extreme lower back pain (by tail bone) shooting down legs especially hurts in my shin area. Sitting and laying don t seem to relieve the pain. It s waking me up at night, literally had no sleep this week. I ve been taking cataflam , mobic, advil , and alieve but get no relief. Fell down my parents stairs twice in the last year, once while pregnant. Any ideas on what could be causing this and how to get pain relief without burning a hole in my stomach from all the NSAIDS and steroids the doctor has been giving me.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for using this forum on HCM.
The pain radiating from your spine towards your leg can be due to various reasons. This could include trauma to the spinal vertebrae or spinal column leading to disc herniation causing compression of the nerve. Other reason can be muscle strain involving the muscles supporting the spinal vertebrae. Firstly you should consider getting an MRI scan done for your spinal vertebrae after full assessment by your doctor to rule out the above conditions. Avoid too much movements such as excessive flexion or extension. Talk with a physiotherapist after a diagnosis is made for proper exercise regime.
Feel free for further queries.
Answered: Tue, 12 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor